| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 1/29/2024, it was reported by a sales representative via (b)(4) that an ar-6069-45r reelpass suture lasso malfunctioned.When the surgeon advanced the wheels to deploy the microfilament, only some would come out and then it would stop.This was discovered during a rotator cuff case.The case was completed with another ar-6069-45r with no patient harm.
Additional Manufacturer Narrative
This report is being submitted to provide additional information in d8/9, h3, h6: component code, type of investigation, investigation findings, investigation conclusions, and h10.Investigation summary: complaint is not confirmed.Visual inspection identified no issues on the device returned.Functional testing noted that the filament went forward without any issues with the reelpass suturelasso¿, 45° curve right with shuttling suture.No problem found.